# SDR CALA2024071602051

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N37563
- Make and model: Boeing 737-9
- Aircraft serial: 67187
- Aircraft time: 3,802 hours, 1,310 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Electrical Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ELECTRICAL PANEL ELEC  LIGHT ILLUMINATED FOUND MAINTENANCE MESSAGE 24-F0504 PERFORMED FIM TASK 24-31 TASK 810 CYCLED SPCU CURCUIT BREAKER MESSAGE CLEARED, OK TO CONTINUE.
